# SDR DALA2023011800363

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 86,745 hours, 40,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EPSU FAULTING "EPSU INT LOAD FWD L.   REMOVED AND REPLACED FWD L EPSU 10WL PER A320 AMM 33-51-38, OP'S CHECK GOOD.
